{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,7]],"date-time":"2026-08-07T16:17:00Z","timestamp":1786119420703,"version":"build-2736575974"},"reference-count":13,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"1","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2010,2]]},"DOI":"10.1097\/dad.0b013e3181aec116","type":"journal-article","created":{"date-parts":[[2010,1,20]],"date-time":"2010-01-20T00:28:48Z","timestamp":1263947328000},"page":"52-55","source":"Crossref","is-referenced-by-count":19,"title":["Calcinosis Cutis: A Rare Reaction to Subcutaneous Injections of Calcium-Containing Heparin in Patients With Renal Failure"],"prefix":"10.1097","volume":"32","author":[{"given":"Olivia","family":"Boccara","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Catherine","family":"Prost-Squarcioni","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Maxime","family":"Battistella","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Nicole","family":"Brousse","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Franco","family":"Rongioletti","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sylvie","family":"Fraitag","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"R1-11-20210202","doi-asserted-by":"crossref","first-page":"279282","DOI":"10.1159\/000045927","article-title":"Nadroparin-induced calcinosis cutis in renal transplant recipients.","volume":"87","author":"Van Haren","year":"2001","journal-title":"Nephron"},{"key":"R2-11-20210202","doi-asserted-by":"crossref","first-page":"855857","DOI":"10.1111\/j.1365-4632.2005.02310.x","article-title":"Iatrogenic calcinosis cutis following nadroparin injection.","volume":"44","author":"Giorgini","year":"2005","journal-title":"Int J Dermatol"},{"key":"R3-11-20210202","first-page":"322323","article-title":"Subcutaneous calcifications: an uncommon side effect of calcium heparin.","volume":"8","author":"Tumiati","year":"1988","journal-title":"Medicina (Firenze)"},{"key":"R4-11-20210202","doi-asserted-by":"crossref","first-page":"210214","DOI":"10.1016\/j.jaad.2003.07.018","article-title":"Calcinosis of the cutis and subcutis: an unusual nonimmunologic adverse reaction to subcutaneous injections of low-molecular-weight calcium-containing heparins.","volume":"50","author":"Eich","year":"2004","journal-title":"J Am Acad Dermatol"},{"key":"R5-11-20210202","first-page":"414416","article-title":"Calcified subcutaneous nodules in patients with chronic renal failure as a result of injections with nadroparin (fraxiparine).","volume":"99","author":"Wanic-Kossowska","year":"1998","journal-title":"Pol Arch Med Wewn"},{"key":"R6-11-20210202","first-page":"187192","article-title":"Mineralization of collagen and elastic fibers in superficial dystrophic cutaneous calcification: an ultrastructural study.","volume":"181","author":"Fartasch","year":"1990","journal-title":"Dermatologica"},{"key":"R7-11-20210202","doi-asserted-by":"crossref","first-page":"588597","DOI":"10.1016\/S0272-6386(00)70003-5","article-title":"Calcified subcutaneous arterioles with infarcts of the subcutis and skin (calciphylaxis) in chronic renal failure.","volume":"35","author":"Janigan","year":"2000","journal-title":"Am J Kidney Dis"},{"key":"R8-11-20210202","first-page":"280287","article-title":"Cutaneous calciphylaxis, an underrecognized clinicopathological entity.","volume":"113","author":"Essary","year":"2000","journal-title":"Am J Clin Pathol"},{"key":"R9-11-20210202","doi-asserted-by":"crossref","first-page":"235238","DOI":"10.1111\/j.1525-1470.2006.00224.x","article-title":"Extensive skin calcifications in an infant with chronic renal failure: metastatic calcinosis cutis.","volume":"23","author":"Tan","year":"2006","journal-title":"Pediatr Dermatol"},{"key":"R10-11-20210202","doi-asserted-by":"crossref","first-page":"6062","DOI":"10.1111\/j.1600-0560.2006.00519.x","article-title":"Calcinosis cutis: a complication of intravenous administration of calcium gluconate.","volume":"33","author":"Moss","year":"2006","journal-title":"J Cutan Pathol"},{"key":"R11-11-20210202","first-page":"193194","article-title":"Calcinosis cutis following the administration of intravenous calcium therapy.","volume":"65","author":"Kagen","year":"2000","journal-title":"Cutis"},{"key":"R12-11-20210202","first-page":"527544","article-title":"Cutaneous deposition diseases. Part II.","volume":"39","author":"Touart","year":"1998","journal-title":"J Am Acad Dermatol"},{"key":"R13-11-20210202","doi-asserted-by":"crossref","first-page":"657660","DOI":"10.1111\/j.1365-2133.2005.06748.x","article-title":"Calcifying panniculitis following subcutaneous injections of nadroparin-calcium in a patient with osteomalacia.","volume":"153","author":"Campanelli","year":"2005","journal-title":"Br J Dermatol"}],"container-title":["The American Journal of Dermatopathology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.1097\/DAD.0b013e3181aec116","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,6]],"date-time":"2026-08-06T18:12:11Z","timestamp":1786039931000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/00000372-201002000-00011"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2010,2]]},"references-count":13,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2010]]}},"URL":"https:\/\/doi.org\/10.1097\/dad.0b013e3181aec116","relation":{},"ISSN":["0193-1091"],"issn-type":[{"value":"0193-1091","type":"print"}],"subject":[],"published":{"date-parts":[[2010,2]]}}}